Optimality results on orthogonal arrays plus p runs for s m factorial experiments
Stavros Chatzopoulos (),
Fotini Kolyva-Machera () and
Kashinath Chatterjee ()
Metrika: International Journal for Theoretical and Applied Statistics, 2011, vol. 73, issue 3, 385-394
Keywords: Fractional factorial; Optimal designs; Orthogonal array; Type 1 criteria (search for similar items in EconPapers)
Date: 2011
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://hdl.handle.net/10.1007/s00184-009-0284-x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:73:y:2011:i:3:p:385-394
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/s00184-009-0284-x
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().